# SDR COMA0760692

- Difficulty date: December 5, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 34,008 hours, 31,856 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: PA096
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5603 - IMMEDIATELY AFTER TAKEOFF, SMOKE TOILET CAUTION MESSAGE DISPLAYED.  FOLLOWED QRH PROCEDURE.  AFT PAX REPORTED SMOKE SMELL.  AIRCRAFT RETURNED TO JFK AND LANDED SAFELY.  REMOVED AND REPLACED COALESCER BAG.
